# SDR MALA040404

- Difficulty date: May 19, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N517XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2335
- Aircraft time: 11,394 hours, 11,620 cycles
- Engine: Lyc LF5071F
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Periseal
- Part number: 7063200
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L ZONE HIGH TEMP ILLUMINATED DURING CRUISE.  AIR RETURN.  MAINTENANCE REPLACED PERI-SEALS (PN 706-3-200), ADJACENT TO PYLON O/H SWITCH IN LEADING EDGE.  OPS AND LEAK CHECK GOOD IAW AMM CHPT 36.
